Table of Content

Open Access iconOpen Access

PROCEEDINGS

crossmark

The Method of Moments for Electromagnetic Scattering Analysis Accelerated by the Polynomial Chaos Expansion in Infinite Domains

Yujing Ma1,*, Leilei Chen2,3, Haojie Lian3,4, Zhongwang Wang2,3

1 College of Architecture and Civil Engineering, Xinyang Normal University, Xinyang, 464000, China
2 School of Architecture and Civil Engineering, Huanghuai University, Zhumadian, 463003, China
3 Henan International Joint Laboratory of Structural Mechanics and Computational Simulation, Huanghuai University, Zhumadian, 463003, China
4 Key Laboratory of ln-situ Property-improving Mining of Ministry of Education, Taiyuan University of Technology, Taiyuan, 030000, China

* Corresponding Author: Yujing Ma. Email: email

The International Conference on Computational & Experimental Engineering and Sciences 2023, 28(1), 1-1. https://doi.org/10.32604/icces.2023.010585

Abstract

An efficient method of moments (MoM) based on polynomial chaos expansion(PCE) is applied to quickly calculate the electromagnetic scattering problems. The triangle basic functions are used to discretize the surface integral equations. The PCE is utilized to accelerate the MoM by constructing a surrogate model for univariate and bivariate analysis[1]. The mathematical expressions of the surrogate model for the radar cross-section (RCS) are established by considering uncertain parameters such as bistatic angle, incident frequency, and dielectric constant[2,3]. By using the example of a scattering cylinder with analytical solution, it is verified that the MoM accelerated by PCE presents a considerable advantage in computational expense and speed.

Keywords


Cite This Article

APA Style
Ma, Y., Chen, L., Lian, H., Wang, Z. (2023). The method of moments for electromagnetic scattering analysis accelerated by the polynomial chaos expansion in infinite domains. The International Conference on Computational & Experimental Engineering and Sciences, 28(1), 1-1. https://doi.org/10.32604/icces.2023.010585
Vancouver Style
Ma Y, Chen L, Lian H, Wang Z. The method of moments for electromagnetic scattering analysis accelerated by the polynomial chaos expansion in infinite domains. Int Conf Comput Exp Eng Sciences . 2023;28(1):1-1 https://doi.org/10.32604/icces.2023.010585
IEEE Style
Y. Ma, L. Chen, H. Lian, and Z. Wang "The Method of Moments for Electromagnetic Scattering Analysis Accelerated by the Polynomial Chaos Expansion in Infinite Domains," Int. Conf. Comput. Exp. Eng. Sciences , vol. 28, no. 1, pp. 1-1. 2023. https://doi.org/10.32604/icces.2023.010585



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 210

    View

  • 175

    Download

  • 0

    Like

Share Link